uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Representation type of H-infinity(lambda)mu(1)
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2006 (English)In: Quarterly Journal of Mathematics, ISSN 0033-5606, E-ISSN 1464-3847, Vol. 57, no 3, 319-338 p.Article in journal (Refereed) Published
Abstract [en]

For a semi-simple finite-dimensional complex Lie algebra, we classify the representation type of the associative algebras associated with the categories H-infinity(lambda)mu(1) of Harish-Chandra bimodules for g.

Place, publisher, year, edition, pages
2006. Vol. 57, no 3, 319-338 p.
National Category
URN: urn:nbn:se:uu:diva-48136DOI: 10.1093/qmath/hai013ISI: 000240546900005OAI: oai:DiVA.org:uu-48136DiVA: diva2:76043
Available from: 2007-01-10 Created: 2007-01-10 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
Quarterly Journal of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 192 hits
ReferencesLink to record
Permanent link

Direct link